# SDR 0300316744

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 55,297 hours, 9,979 cycles
- System (JASC): 5711 · Wing Spar
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found cracks in two fastener holes #37 & #39 at right and left wing upper mid spar web between MSS 387.99 & 417.20. Repaired per EA 67-165047.
